Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had tubal ligation and minera removed. Missing periods. Feeling nausea and back ache. Is this normal?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
First of all I had a tubal ligation ( double clamped) 7.5 yrs ago. Mirena was removed 6 months ago as I had ptls and this eased it. Even since removal of mirena my periods have been regular 28 day cycle. I am now currently 5 days late, have breast tenderness and engorgement with slight colour change to aerola which has also enlarged. Last 10 days have had period like cramping, but still no Aunty Flo. Last 3 days have been nauseas with mild back ache and over tired. Is this normal??? I am 31.
Posted Fri, 19 Oct 2012 in Women's Health
Answered by Dr. Minoo Bhagia 3 hours later
Welcome to XXXXXXX forum

Since you had tubal ligation done so the chances of failure are less but one never knows so it is better to do a pregnancy test at home as you are 5 days late.
Cause of delayed periods can be hormonal disturbance.Breast tenderness can be due to Premenstrual syndrome.Get your thyroid profile done as hypothyroidism is one of the commonest causes of delayed menses.Other cause can be polycystic ovaries so get an ultrasound done to rule it out.Back pain and tiredness can be due to anemia or calcium deficiency.Take iron XXXXXXX diet and calcium supplements.You can do fomentation with hot water bottle till you visit your doctor.Take some analgesic tablet like Paracetamol and apply analgesic ointment locally.Do not worry it will settle down.If you want to ask anything else you are most welcome.
Best wishes and take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor